MathSciNet Relay Station
MathSciNet bibliographic data
MR2113912 11H71 (94B27)
Chua, Kok Seng Codes over $\rm GF(4)$ and $\bold F_2\times\bold F_2$ and Hermitian lattices over imaginary quadratic fields. Proc. Amer. Math. Soc. 133 (2005), no. 3, 661–670.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement